# SDR DL76G070296

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 66,860 hours, 14,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101303
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654 + 121 RBL 28 TO 55 FLOORBEAM UPPER CHORD CORRODED AND REPAIRED PER DRD53-00-51D FIG 201 ON NR CARD 51907.
